# SDR QXEA2014042200330

- Difficulty date: April 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14 CORRODED BEYOND LIMITS.  R & R SEAT TRACK IAW SRM 51-40-15 PROCEDURE 6 A-G, SRM 51-42-05, PROCEDURE D 1-10 AND E 1-8 AND SRM 51-41-00.
